MathSciNet Relay Station
MathSciNet bibliographic data
MR143180 (26 #740) 54.50 (54.28)
Stone, A. H. A note on paracompactness and normality of mapping spaces. Proc. Amer. Math. Soc. 14 1963 81–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement